Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dizziness, light headed, vision changes. Taking xanax, switched to kolodpin, zoloft. Cure?

I have been on xanax for about a week low dose and I did not like the feeling. So I switched back to Kolodpin. Ever since then, I get the sensation of feeling dizzy or lightheaded, and my vision has changed. I feel when I put on my glasses that I am wearing someone else s? Since then my doctor put me on Zoloft . its been a week yesterday so I have not need the Kolodpin. What is this from?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Ophthalmologist 's  Response
Klonopin can change the visual status ,it is a known side effect and need not worry about it as it iis reversible. But more importantly its always better to consult an eye doctor to rule out narrow angle .
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor